MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY? X4 STRAIGHT; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ACUITY? X4 STRAIGHT; IMPLANTABLE LEAD
Model Number 4672
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the health care professional (hcp) called about programming the cardiac resynchronization therapy pacemaker (crt-p) for magnetic resonance imaging (mri) protection mode and found the left ventricular (lv) lead pacing impedance measurements were found to be high out of range.The lead was checked and the impedances were gradually rising.The device was not programmed into mri protection mode.This lv lead remains in service.No adverse patient effects were reported.

Brand Name
ACUITY? X4 STRAIGHT
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25622828
Report Number2124215-2026-33891
Device Sequence Number10217760
Product Code LWP
UDI-Device Identifier00802526524530
UDI-Public(01)00802526524530(17)240524
Combination Product (Y/N)Y
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/24/2024
Device Model Number4672
Device Catalogue Number4672
Device Lot Number817155
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/25/2026
Date Device Manufactured05/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age89 YR
Patient SexMale